| Model Number |
10378HF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
The following was reported: "during a bronchoscopy, the instruments were damaged trying to remove a foreign object.Due to the complexity of the case extra force was required, which is why we believe the instruments were damaged.Case aborted due to complexity, not the kit.The case was a difficult bronchoscopy where the patient had a thumb pin stuck in their airway.The pin was lodged in the patient and potentially too heavy for the grasper, causing the grasper to break.".
Additional Manufacturer Narrative
Additional information added in section b5 cross reference complaint id:(b)(4).The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
Cross reference mdr: 9610617-2026-00556.
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).